AMS eContent Search Results
Matches for: msc=(20F38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Joaquín Brum, Matilde Martínez and Rafael Potrie. Free orbits for minimal actions on the circle. Proc. Amer. Math. Soc. 146 (2018) 581-587.
Abstract, references, and article information   
View Article: PDF

[2] Notes. Math. Surveys Monogr. 215 (2016) 137-161.
Book volume table of contents
View Article: PDF

[3] Generating sets. Math. Surveys Monogr. 215 (2016) 23-41.
Book volume table of contents
View Article: PDF

[4] Introduction. Math. Surveys Monogr. 215 (2016) 1-11.
Book volume table of contents
View Article: PDF

[5] Construction of finitary PL-homeomorphisms. Math. Surveys Monogr. 215 (2016) 13-22.
Book volume table of contents
View Article: PDF

[6] Presentations. Math. Surveys Monogr. 215 (2016) 61-88.
Book volume table of contents
View Article: PDF

[7] The subgroup of bounded homeomorphisms $B$. Math. Surveys Monogr. 215 (2016) 43-60.
Book volume table of contents
View Article: PDF

[8] Robert Bieri and Ralph Strebel. On Groups of PL-homeomorphisms of the Real Line. Math. Surveys Monogr. 215 (2016) MR MR3560537.
Book volume table of contents

[9] Isomorphisms and automorphism groups. Math. Surveys Monogr. 215 (2016) 89-135.
Book volume table of contents
View Article: PDF

[10] Koji Fujiwara. Subgroups generated by two pseudo-Anosov elements in a mapping class group. II. Uniform bound on exponents. Trans. Amer. Math. Soc. 367 (2015) 4377-4405.
Abstract, references, and article information   
View Article: PDF

[11] Mark Sapir. A Higman embedding preserving asphericity. J. Amer. Math. Soc. 27 (2014) 1-42.
Abstract, references, and article information   
View Article: PDF

[12] Gwénaël Massuyeau and Jean–Baptiste Meilhan. Equivalence relations for homology cylinders and the core of the Casson invariant. Trans. Amer. Math. Soc. 365 (2013) 5431-5502.
Abstract, references, and article information   
View Article: PDF

[13] Elías Baro, Eric Jaligot and Margarita Otero. Commutators in groups definable in o-minimal structures. Proc. Amer. Math. Soc. 140 (2012) 3629-3643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Louis Funar. Two questions on mapping class groups. Proc. Amer. Math. Soc. 139 (2011) 375-382. MR 2729098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. Vershinin. On the singular braid monoid. St. Petersburg Math. J. 21 (2010) 693-704. MR 2604561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hisaaki Endo and Yusuf Z. Gurtas. Lantern relations and rational blowdowns. Proc. Amer. Math. Soc. 138 (2010) 1131-1142. MR 2566578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Luis Paris. Residual $p$ properties of mapping class groups and surface groups. Trans. Amer. Math. Soc. 361 (2009) 2487-2507. MR 2471926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Elizabeth Hanbury. Homological stability of non-orientable mapping class groups with marked points. Proc. Amer. Math. Soc. 137 (2009) 385-392. MR 2439464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wolfgang Pitsch. Integral homology $3$-spheres and the Johnson filtration. Trans. Amer. Math. Soc. 360 (2008) 2825-2847. MR 2379777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yoshikata Kida. The mapping class group from the viewpoint of measure equivalence theory. Memoirs of the AMS 196 (2008) MR 2458794.
Book volume table of contents   

[21] Jaka Smrekar. Periodic homotopy and conjugacy idempotents. Proc. Amer. Math. Soc. 135 (2007) 4045-4055. MR 2341957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mustafa Korkmaz. Generating the surface mapping class group by two elements. Trans. Amer. Math. Soc. 357 (2005) 3299-3310. MR 2135748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bernard Badzioch and Mark Feshbach. A note on localizations of perfect groups. Proc. Amer. Math. Soc. 133 (2005) 693-697. MR 2113917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jerónimo Díaz-Cantos, Juan González-Meneses and José M. Tornero. On the singular braid monoid of an orientable surface. Proc. Amer. Math. Soc. 132 (2004) 2867-2873. MR 2063105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Chris Odden. The baseleaf preserving mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 357 (2005) 1829-1858. MR 2115078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. K. Fong and A. R. Sourour. The semigroup generated by a similarity orbit or a unitary orbit of an operator. Proc. Amer. Math. Soc. 131 (2003) 3203-3210. MR 1992861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jie Wu. Homotopy theory of the suspensions of the projective plane. Memoirs of the AMS 162 (2003) MR 1955357.
Book volume table of contents   

[28] Emilio Bujalance, F. J. Cirre and Marston Conder. On extendability of group actions on compact Riemann surfaces. Trans. Amer. Math. Soc. 355 (2003) 1537-1557. MR 1946404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Burillo, S. Cleary and M. I. Stein. Metrics and embeddings of generalizations of Thompson's group $F$. Trans. Amer. Math. Soc. 353 (2001) 1677-1689. MR 1806724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mustafa Korkmaz and Burak Ozbagci. Minimal number of singular fibers in a Lefschetz fibration. Proc. Amer. Math. Soc. 129 (2001) 1545-1549. MR 1713513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2

American Mathematical Society